J-STAGE Home  >  Publications - Top  > Bibliographic Information

Internal Medicine
Vol. 33 (1994) No. 6 P 337-341

Language:

http://doi.org/10.2169/internalmedicine.33.337


Following a three-week administration of alpha-interferon (IFN-α), a 62-year-old woman with chronic hepatitis C manifested fever and dyspnea and showed diffuse infiltrative opacities on chest roentgenograms. Her laboratory data included results of anemia with reticulocytosis, a decreased complement level and hepatitis with elevated ALP, LDH and γ-GTP, Because laboratory data also revealed a positive lymphocyte stimulation test for IFN-α, this cytokine was considered to be responsible for the development of interstitial pneumonia, hemolytic anemia and cholestatic liver dysfunction due to its immunomodulatory effects. Although these three disorders have been reported to develop singly after IFN-α therapy, this is the first report of a patient in whom these disorders occurred simultaneously.
(Internal Medicine 33: 337-341, 1994)

Copyright © The Japanese Society of Internal Medicine

Article Tools

Share this Article